# SDR UPS02437632

- Difficulty date: January 26, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65B07941125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 260 LBL 10 & 22 NOSE WHEEL UPPER SURFACE STIFFENER ATTACH ANGLE CRACK.  ATTACH ANGLES (2 EA) REPLACED AS PER SRM 51-10-01.
